MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES KII FIOS FIRST ENTRY; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES KII FIOS FIRST ENTRY; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CTF33
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
Procedure performed: lap hysterectomy.Event description: i had an incident of seal came off from the trocar(white) while operating.Additional information received from applied medical representative via email 05jul24: updated model number with unknown lot number, procedure as lap hysterectomy, event date.It is the entry pot and when we cleaned the pot with tonsil swab, the entire clear seal came off.Additional information received from applied medical representative via email 11jul24: updated lot number.Intervention: clear plastic shield was retrieved at the end of the procedure.Patient status: stable.
 
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow-up report will be sent upon completion of investigation.
 
Additional Manufacturer Narrative
A portion of the event unit was returned to applied medical for evaluation.Visual inspection confirmed that the shield, a plastic internal component, dislodged from the seal subassembly.Based on the condition of the returned unit and the description of the event, it is likely that the reported event was caused by an asymmetrical instrument that was inserted through the seal subassembly in a non-axial manner.The instructions for use (ifu) state the following precaution: ¿extra care should be used when inserting angular and asymmetrical instruments, such as ¿j¿ hooks and clip appliers.All instruments should be centered axially when inserted through the seal to prevent tearing¿.Applied medical has performed a historical trend analysis and review of production records and no relevant documentation was identified.[correction] sections d1 and d4 (primary unique device identification number and additional unique device identification number) have been updated.
 
Event or Problem Description
Procedure performed: lap hysterectomy.Event description: i had an incident of seal came off from the trocar (white) while operating.Additional information received from applied medical representative via email 05jul2024: updated model number with unknown lot number, procedure as lap hysterectomy, event date.It is the entry pot and when we cleaned the pot with tonsil swab, the entire clear seal came off.Additional information received from applied medical representative via email 11jul2024: updated lot number.Intervention: clear plastic shield was retrieved at the end of the procedure.Patient status: stable.

Brand Name
KII FIOS FIRST ENTRY
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key19851886
Report Number2027111-2024-00763
Device Sequence Number12364466
Product Code GCJ
UDI-Device Identifier00607915124212
UDI-Public(01)00607915124212
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K041795
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCTF33
Device Catalogue Number101476488
Device Lot Number1514263
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/29/2024
Supplement Report FDA Received Date01/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARTERY FORCEPS CURVED WITH SWAB.; LAPAROSCOPE, JOHANS.
Patient SexUnknown